# SDR WVE2004F00022

- Difficulty date: September 9, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N931FD
- Make and model: Lear 31A
- Aircraft serial: 124
- Engine: Garrtt TFE731*
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 660011510
- Part serial: 5754
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE CABIN WINDOW IN THE EMERGENCY EXIT WAS FOUND CRACKED BEYOND LIMITS.  NEW WINDOW SN 5754 RECEIVED FOR REPLACEMENT, INSTALLED IAW MM, SEALANT INTRUDED BETWEEN THE WINDOW PLIES AT THREE HI-LOCKS.  WINDOW AGAIN WAS REPLACED.  REPLACEMENT WINDOW INSTALLED AND NO PROBLEMS NOTED.  MANUFACTURE EVALUATE. (EA09200403044)
